# SDR DHL200070809C

- Difficulty date: September 13, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N708DH
- Make and model: Boeing 727-25
- Aircraft serial: 18275
- System (JASC): 5754 · Leading Edge Devices
- Part: Flange
- Condition: Cracked
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 L/E SLAT I/B TRACK O/B MOUNT AFT FLANGE IS CRACKED.  ROUTED OUT CRACK PER SRM 51-10-1.  INSTALLED DOUBLER REPAIR PER SRM 51-30-3.  TREATED AND PRIMED PER SRM 51-10-3.
